| Model Number |
1215 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Headache (1880); Swelling/ Edema (4577)
| Date of Event |
03/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the amsco 1215 cart & utensil washer/disinfector and found the screws were loose that secure the panel to the unit.To resolve the issue, the technician re-installed the top panel and confirmed the screws were properly tightened.The technician tested the function and operation of the amsco 1215 cart & utensil washer/disinfector, confirmed it to be operating to specifications, and returned it to service.The device history record was reviewed and confirmed the unit was manufactured to specification; no abnormalities were noted.No additional issues have been reported.
Event or Problem Description
The user facility reported that while an employee was loading their amsco 1215 cart & utensil washer/disinfector, the top panel fell and contacted the employee's head.The employee sought medical treatment and received a ct scan which confirmed no further injuries or medical treatment required.The employee returned to work.